Comptes Rendus
Differential Geometry
Strictly nearly Kähler 6-manifolds are not compatible with symplectic forms
[Les variétés strictement approximativement kählérienne de dimension 6 et les formes symplectiques]
Comptes Rendus. Mathématique, Volume 343 (2006) no. 11-12, pp. 759-762.

Nous démontrons que la structure presque-complexe d'une variété nearly-kählérienne non-intégrable de dimension 6-en particulier la structure presque-complexe standard sur la sphère S6-ne peut pas être compatible avec une forme symplectque.

We show that the almost complex structure underlying a non-Kähler, nearly Kähler 6-manifold (in particular, the standard almost complex structure of S6) cannot be compatible with any symplectic form, even locally.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2006.10.017

Mehdi Lejmi 1

1 Département de Mathématiques, UQAM, C.P. 8888, Succ. Centre-ville, Montréal (Québec), H3C 3P8, Canada
@article{CRMATH_2006__343_11-12_759_0,
     author = {Mehdi Lejmi},
     title = {Strictly nearly {K\"ahler} 6-manifolds are not compatible with symplectic forms},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {759--762},
     publisher = {Elsevier},
     volume = {343},
     number = {11-12},
     year = {2006},
     doi = {10.1016/j.crma.2006.10.017},
     language = {en},
}
TY  - JOUR
AU  - Mehdi Lejmi
TI  - Strictly nearly Kähler 6-manifolds are not compatible with symplectic forms
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 759
EP  - 762
VL  - 343
IS  - 11-12
PB  - Elsevier
DO  - 10.1016/j.crma.2006.10.017
LA  - en
ID  - CRMATH_2006__343_11-12_759_0
ER  - 
%0 Journal Article
%A Mehdi Lejmi
%T Strictly nearly Kähler 6-manifolds are not compatible with symplectic forms
%J Comptes Rendus. Mathématique
%D 2006
%P 759-762
%V 343
%N 11-12
%I Elsevier
%R 10.1016/j.crma.2006.10.017
%G en
%F CRMATH_2006__343_11-12_759_0
Mehdi Lejmi. Strictly nearly Kähler 6-manifolds are not compatible with symplectic forms. Comptes Rendus. Mathématique, Volume 343 (2006) no. 11-12, pp. 759-762. doi : 10.1016/j.crma.2006.10.017. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.10.017/

[1] J. Armstrong, Almost-Kähler geometry, Ph.D. Thesis, Univerity of Oxford, 1998

[2] R. Bryant Remarks on the geometry of almost complex 6-manifolds, Asian J. Math., Volume 10 (2006), pp. 561-606

[3] R. Bryant Submanifolds and special structures on the octonians, J. Differential Geometry, Volume 17 (1982), pp. 185-232

[4] J.-B. Butruille Classification des variétés approximativement kählériennes homogènes, Ann. Global Anal. Geom., Volume 27 (2005), pp. 201-225

[5] A. Gray Nearly Kähler manifolds, J. Differential Geometry, Volume 4 (1970), pp. 283-309

[6] S. Kobayashi; K. Nomizu Foundations of Differential Geometry, II, Interscience, New York, 1963

[7] B. Malgrange Equations de Lie, I, J. Differential Geometry, Volume 7 (1972), pp. 117-141

[8] A. Moroianu; P.-A. Nagy; U. Semmelmann Unit Killing vector fields on nearly Kähler manifolds, Int. J. Math., Volume 16 (2005), pp. 281-301

[9] P.-A. Nagy Nearly Kähler geometry and Riemannian foliations, Asian J. Math., Volume 6 (2002), pp. 481-504

[10] P. Olver Equvalence, Invariants and Symmetry, Cambridge University Press, Cambridge, 1995

[11] C.R. Reyes A generalization of the notion of instanton, Differential Geom. Appl., Volume 8 (1998), pp. 1-20

[12] T. Rivière; G. Tian The singular set of J-holomorphic maps into projective algebraic varities, J. Reine Angew. Math., Volume 570 (2004), pp. 47-87

[13] T. Rivière; G. Tian The singular set of 1–1 integral currents, 2003 (preprint) | arXiv

[14] A. Tomassini Some examples of non calibrable almost complex structures, Forum Math., Volume 14 (2002), pp. 869-876

[15] M. Verbitsky Hodge theory on nearly Kähler manifolds, 2005 (preprint) | arXiv

  • Qiang Tan; Hongyu Wang; Jiuru Zhou; Peng Zhu On Tamed Almost Complex Four-Manifolds, Peking Mathematical Journal, Volume 5 (2022) no. 1, p. 37 | DOI:10.1007/s42543-021-00045-7
  • N. A. Daurtseva About Existence of Almost Kähler Structures on Six-Dimensional G1-Manifolds, Lobachevskii Journal of Mathematics, Volume 39 (2018) no. 1, p. 46 | DOI:10.1134/s1995080218010079
  • Qiang Tan; Hongyu Wang; Jiuru Zhou A Note on the Deformations of Almost Complex Structures on Closed Four-Manifolds, The Journal of Geometric Analysis, Volume 27 (2017) no. 4, p. 2700 | DOI:10.1007/s12220-017-9779-2
  • Andres Cubas; Tedi Draghici A note on tame/compatible almost complex structures on four-dimensional Lie algebras, Journal of Geometry and Physics, Volume 98 (2015), p. 292 | DOI:10.1016/j.geomphys.2015.08.020
  • Qiang Tan; Hongyu Wang; Ying Zhang; Peng Zhu On Cohomology of Almost Complex 4-Manifolds, The Journal of Geometric Analysis, Volume 25 (2015) no. 3, p. 1431 | DOI:10.1007/s12220-014-9477-2
  • Richard Hind; Costantino Medori; Adriano Tomassini On Taming and Compatible Symplectic Forms, The Journal of Geometric Analysis, Volume 25 (2015) no. 4, p. 2360 | DOI:10.1007/s12220-014-9516-z
  • N. A. Daurtseva On integrability of an almost complex structure on a strictly nearly Kähler 6-manifold, Siberian Mathematical Journal, Volume 55 (2014) no. 1, p. 49 | DOI:10.1134/s0037446614010066

Cité par 7 documents. Sources : Crossref

Commentaires - Politique


Il n'y a aucun commentaire pour cet article. Soyez le premier à écrire un commentaire !


Publier un nouveau commentaire:

Publier une nouvelle réponse: